MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7N8399
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.The device was discarded and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an one-link needle-free iv connector came apart from an unspecified extension tubing.This occurred during computed tomography (ct) contrast injection.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
ONE-LINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd. 721, km. 0.3
aibonito 00705
*   00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24245501
Report Number1416980-2026-00452
Device Sequence Number15540153
Product Code FPA
UDI-Device Identifier00085412091785
UDI-Public(01)00085412091785
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7N8399
Device Catalogue Number7N8399
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CT CONTRAST INJECTION; UNSPECIFIED EXTENSION TUBING
Patient SexUnknown